Advertisement

Reactions Weekly

, Volume 1766, Issue 1, pp 35–35 | Cite as

Antifungals/antineoplastics

Drug-induced liver injury: case report
Case report

A 42-year-old woman developed drug-induced liver injury (DILI) following treatment with isavuconazonium, posaconazole, voriconazole, idarubicin, cytarabine and amsacrine for pulmonary aspergillosis and acute myeloid leukaemia (AML).

The woman, who was diagnosed with AML in August 2018, started receiving induction chemotherapy with idarubicin and cytarabine [routes and dosages not stated]. Thereafter, she developed mucositis [aetiology not stated] leading to neutropenia. Her concurrent medications consisted of cefepime, amikacin, piperacillin/tazobactam, caspofungin and meropenem. Subsequent investigational finding led to the suspicion of pulmonary aspergillosis. Therefore, she started receiving IV voriconazole [dosage not stated]. Thereafter, she was switched to oral voriconazole [dosage not stated]. Voriconazole trough concentration was found to be within the therapeutic range. She was also treated with aztreonam, vancomycin and meropenem due to multiple bacterial infections [aetiolog...

Reference

  1. Buhler T, et al. Hepatotoxicity due to azole antimycotic agents in a HLA B*35:02-positive patient. Frontiers in Pharmacology 10: 645, Jun 2019. Available from: URL: http://doi.org/10.3389/fphar.2019.00645 - Switzerland

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations